# SDR DALA2024070506773

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,470 hours, 11,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0423436) CRACK IN VAPOR BARRIER ATTACH ANGLE THRU FUEL TANK AT STA 663 WL 176 RBL 11. REPAIRED VAPOR BARRIER ATTACH ANGLE THRU FUEL TANK AT STA 663 WL 176 RBL 11 IAW ERA/619038-14 REV ORIGINAL.
